Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Simple systems of roots in $ L\sp{\ast} $-algebras


Author: V. K. Balachandran
Journal: Trans. Amer. Math. Soc. 130 (1968), 513-524
MSC: Primary 17.30; Secondary 22.00
MathSciNet review: 0231871
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. K. Balachandran, The Weyl group of an $ {L^\ast}$-algebra, Math. Ann. 154 (1964), 157-165.
  • [2] V. K. Balachandran and P. R. Parthasarathy, Cartan subalgebras of an $ {L^\ast}$-algebra, Math. Ann. 166 (1966), 300-301.
  • [3] H. Freudenthal, Lie groups, Mimeographed lecture notes, Yale Univ., New Haven, Conn., 1961.
  • [4] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962.
  • [5] N. Jacobson, Lie algebras, Interscience, New York, 1962.
  • [6] I. Satake, On a theorem of E. Cartan, J. Math. Soc. Japan 2 (1951), 284-305.
  • [7] J. R. Schue, Hilbert space methods in the theory of Lie algebras, Trans. Amer. Math. Soc. 95 (1960), 69-80.
  • [8] -, Cartan decompositions for $ {L^\ast}$-algebras, Trans. Amer. Math. Soc. 98 (1961), 334-349.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30, 22.00

Retrieve articles in all journals with MSC: 17.30, 22.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0231871-6
PII: S 0002-9947(1968)0231871-6
Article copyright: © Copyright 1968 American Mathematical Society